Alert archive / Wyoming / Tornado Warnings in 2008

Tornado Warning 19, NWS Cheyenne, WY

May 23, 2008Laramie County, Wyoming

NWS Cheyenne, WY issued this tornado warning at May 23, 2008, 4:23 PM MDT for Laramie County, Wyoming. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2008, 4:23 PM MDT (22:23 UTC)
Expired
May 23, 2008, 5:15 PM MDT
In force
52 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 41 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 4:52 PM MDTHAIL 13 E Burns, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 12:52 PM MSTTornado WatchSPC146 days
May 23, 12:41 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
974 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KCYS 232223
TORCYS
WYC021-232315-
/O.NEW.KCYS.TO.W.0019.080523T2223Z-080523T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
423 PM MDT FRI MAY 23 2008

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 515 PM MDT

* AT 417 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR
  BURNS...OR 27 MILES EAST OF CHEYENNE...MOVING NORTH AT 32 MPH.

* THE TORNADO WILL BE NEAR...
  GUN BARREL BY 455 PM...
  MERIDEN REST AREA BY 505 PM...

MOVE INTO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. ABANDON MOBILE HOMES AND VEHICLES.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4148 10457 4155 10429 4114 10420 4111 10434
TIME...MOT...LOC 2223Z 162DEG 28KT 4119 10429

$$

SOWKO
3 follow-up statements
000 
WWUS55 KCYS 232246
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
443 PM MDT FRI MAY 23 2008

WYC021-232315-
/O.CON.KCYS.TO.W.0019.000000T0000Z-080523T2315Z/
LARAMIE WY-
443 PM MDT FRI MAY 23 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR EASTERN
LARAMIE COUNTY...

AT 434 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 
NEAR MILE MARKER 394 OF INTERSTATE 80.  THIS STORM WAS LOCATED NEAR 
BURNS...OR 25 MILES EAST OF CHEYENNE...MOVING NORTH AT 32 MPH.

THE POSSIBLE TORNADO WILL BE NEAR...
  HWY 85 AT HIGHWAY 216...GUN BARREL AND HWY 85 MM 50 BY 515 PM...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM FRIDAY EVENING FOR
CENTRAL NEBRASKA AND SOUTHEASTERN WYOMING.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4148 10457 4155 10429 4114 10420 4111 10434
TIME...MOT...LOC 2243Z 162DEG 28KT 4119 10434

$$

SOWKO
000 
WWUS55 KCYS 232302
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
502 PM MDT FRI MAY 23 2008

WYC021-232315-
/O.CON.KCYS.TO.W.0019.000000T0000Z-080523T2315Z/
LARAMIE WY-
502 PM MDT FRI MAY 23 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR EAST
CENTRAL LARAMIE COUNTY...

AT 455 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS TORNADO WAS
LOCATED OVER EAST CENTRAL LARAMIE COUNTY...OR 26 MILES EAST OF
CHEYENNE...MOVING NORTH AT 35 MPH.

IN ADDITION TO THE THREAT OF A TORNADO...DAMAGING HAIL AND WIND CAN
BE EXPECTED. GO TO A SAFE PLACE NOW

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM FRIDAY EVENING FOR
CENTRAL NEBRASKA AND SOUTHEASTERN WYOMING.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4137 10449 4140 10430 4120 10424 4119 10438
TIME...MOT...LOC 2302Z 175DEG 31KT 4133 10432

$$

SOWKO
000 
WWUS55 KCYS 232311 RRA
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
511 PM MDT FRI MAY 23 2008

WYC021-232321-
/O.EXP.KCYS.TO.W.0019.000000T0000Z-080523T2315Z/
LARAMIE WY-
511 PM MDT FRI MAY 23 2008

...THE TORNADO WARNING FOR EAST CENTRAL LARAMIE COUNTY WILL EXPIRE AT
515 PM MDT...

ALTHOUGH THE WARNING WILL BE ALLOWED TO EXPIRE...THUNDERSTORMS WITH 
DIME SIZED HAIL...WIND GUSTS TO 50 MPH AND FREQUENT LIGHTNING WILL 
STILL BE POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM FRIDAY EVENING FOR
CENTRAL NEBRASKA AND SOUTHEASTERN WYOMING.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4137 10449 4140 10430 4120 10424 4119 10438
TIME...MOT...LOC 2311Z 175DEG 31KT 4141 10433

$$

SOWKO

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at May 23, 2:36 PM MDT, 1 hour 47 minutes earlier.

Area forecast discussion, May 23, 2:36 PM MDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
236 PM MDT FRI MAY 23 2008

.SHORT TERM...UPPER JET WILL BE OVER THE NEB PANHANDLE THIS
EVENING. UPPER LOW WILL RETROGRADE OFF THE NORTHERN CA COAST
TONIGHT. MOIST SOUTHEAST FLOW WILL CONTINUE AT THE SURFACE WITH
SOUTHWEST FLOW ALOFT. THIS WILL RESULT IN LOW AND MID LEVEL WIND
SHEAR...BOTH DIRECTIONAL AND SPEED. A STRONG PIECE OF ENERGY WILL
MOVE ACROSS THE AREA THIS AFTERNOON AND EVENING...MAINLY EAST OF
THE LARAMIE RANGE. MODERATELY UNSTABLE AIRMASS COMBINED WITH THE
DYNAMICS WILL RESULT IN A CHANCE OF SEVERE THUNDERSTORMS ACROSS
MUCH OF THE CWA THROUGH THIS EVENING. LARGE HAIL AND A FEW
TORNADOES WILL BE THE MAIN THREATS WITH THE STORMS. SW FLOW WILL
CONT ALOFT SAT BUT SHEAR PROFILES WILL NOT BE AS STRONG AS SURFACE
WINDS SHIFT TO THE SW. AIRMASS WILL BE MORE STABLE SAT AFTERNOON
AND EVENING...THEREFORE EXPECT ONLY GENERAL TYPE THUNDERSTORMS.
STRONG WINDS IN NEB PANHANDLE SHOULD DECREASE BY 9 PM THIS EVENING
AS GRADIENT BEGINS TO RELAX.

.LONG TERM...SUNDAY MORNING THROUGH FRIDAY AFTERNOON MAY 30TH.

SUNDAY...RELATIVELY QUIESCENT DAY AS LOW AMPLITUDE SHORTWAVE RIDGING
PREVAILS ACROSS EASTERN WYOMING. LOW/MID LEVELS OF THE ATMOSPHERE
WILL BE RELATIVELY DRY DUE TO WEST FLOW THUS ONLY 10-25 PERCENT OF
AFTERNOON AND EVENING THUNDERSTORM COVERAGE EXPECTED...WITH NO
SEVERE STORMS ANTICIPATED DUE TO LIMITED SHEAR AND BUOYANCY.

MEMORIAL DAY...COLD FRONTAL BOUNDARY WILL MOVE SOUTHWARD SUNDAY
NIGHT WITH MOIST UPSLOPE LOW LEVEL DAY TWO FLOW OCCURRING IN THE POST
COLD FRONTAL AIRMASS. LOW/MID LEVEL INSTABILITY AXIS WILL DEVELOP
ACROSS SOUTHEAST WYOMING AND WESTERN NEBRASKA IN LOW AND MID LEVEL
THETA-E RIDGE AXISES. WITH DECENT SHEAR AND BUOYANCY...MECHANICAL
LIFT FROM LOW LEVEL UPSLOPE AND SHORTWAVE TROUGH MOVING ACROSS AT
PEAK HEATING...EXPECT SCATTERED TO NUMEROUS AFTERNOON AND EVENING
THUNDERSTORMS...MOST NUMEROUS ACROSS FAR SOUTHEAST WYOMING AND
SOUTHWEST NEBRASKA. HAVE ADDED MENTION OF AFTERNOON AND EVENING
SEVERE THUNDERSTORMS ACROSS FAR SOUTHEAST WYOMING AND SOUTHWEST
NEBRASKA IN INSTABILITY AXIS.

TUESDAY...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ONCE AGAIN...
MOST NUMEROUS EAST OF THE LARAMIE RANGE IN UPSLOPE FLOW REGIME.
EXPECT MORE LIMITED THUNDERSTORM COVERAGE DUE TO RISING HEIGHTS
ALOFT AND DECREASE ON LOW/MID LEVEL MOISTURE. SEVERE THUNDERSTORMS
LOOK LESS LIKELY.

WEDNESDAY...EVEN DRIER AS HEIGHTS ALOFT RISE WITH SHORTWAVE RIDGING
DEVELOPING ACROSS EASTERN WYOMING AND NEBRASKA. ONLY ISOLATED
AFTERNOON AND EVENING THUNDERSTORMS ON TAP WITH LESS LOW/MID LEVEL
MOISTURE.

THURSDAY...DRY SOUTHWEST FLOW ALOFT PREVAILS. WITH WARM MID LEVEL
TEMPERATURES ACTING AS A CAPPING INVERSION ALONG WITH RELATIVELY DRY
LOW LEVELS...ONLY ISOLATED LATE AFTERNOON AND EVENING THUNDERSTORMS
ON TAP.

FRIDAY...GFS HINTS AT MORE UNSETTLED PATTERN WITH TROUGHING ALOFT
ACROSS MONTANA AND WYOMING. FOR NOW...WILL STICK WITH STATUS QUO AND
KEEP MINIMAL AFTERNOON THUNDERSTORMS IN THE FORECAST.   RUBIN

&&

.AVIATION...VFR CONDITIONS WILL OCCUR WEST OF THE LARAMIE RANGE
TONIGHT AND SATURDAY...WHILE AREAS OF MVFR AND IFR WILL OCCUR THIS
AFTERNOON THROUGH SATURDAY EAST OF THE LARAMIE RANGE DUE TO
THUNDERSTORMS AND LOW CLOUDS. GUSTY SURFACE WINDS WILL OCCUR IN
THE NEBRASKA PANHANDLE THROUGH MID EVENING WITH SOUTHEAST WINDS OF
25 TO 35 MPH WITH GUSTS TO 50 MPH.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLOOD WATCH UNTIL 6 PM FRIDAY FOR WYZ061-WYZ063.
NE...WIND ADVISORY UNTIL 9 PM FRIDAY FOR NEZ001-NEZ002-NEZ003-NEZ019-
     NEZ020-NEZ021-NEZ054-NEZ055.

&&

SHORT TERM/AVIATION...KMD
LONG TERM....RUBIN
Hazardous weather outlook, May 23, 10:20 AM MDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1020 AM MDT FRI MAY 23 2008

NEZ001>003-019>021-054-055-WYZ059>070-241145-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
1020 AM MDT FRI MAY 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON.
SOME THUNDERSTORMS ARE EXPECTED TO BE SEVERE OVER THE NEBRASKA
PANHANDLE...WITH A SLIGHT RISK OF SEVERE STORMS EAST OF THE LARAMIE
RANGE IN WYOMING.  THE MAIN THREAT WITH THE STORMS WILL BE LARGE
HAIL...WITH A TORNADO POSSIBLE IN THE NEBRASKA PANHANDLE.

A FLOOD WARNING REMAINS IN EFFECT FOR MUCH OF PLATTE COUNTY
WYOMING THROUGH FRIDAY AS ADDITIONAL RAINFALL AND EXISTING HIGH
WATER LEVELS WILL PRODUCE CONTINUED FLOODING OVER PORTIONS OF THE
COUNTY.

ANOTHER FLOOD WARNING REMAINS IN EFFECT FOR THE LITTLE SNAKE
RIVER IN FAR SOUTHWEST CARBON COUNTY THROUGH 300 PM MDT TODAY.

THE FLOOD WATCH CONTINUES FOR CENTRAL AND SOUTHERN PARTS OF CARBON
COUNTY THROUGH FRIDAY. THERE IS A CONCERN THAT ADDITIONAL SHOWERS
DURING THAT TIME COULD CAUSE SOME RIVERS AND STREAMS ALREADY
SWOLLEN WITH SNOW MELT RUNOFF TO FLOOD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY AS DISTURBANCES
MOVE THROUGH THE UPPER LEVEL TROUGH TO THE WEST ALONG THE PACIFIC
COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT...ESPECIALLY IN
THE NEBRASKA PANHANDLE AND EXTREME SOUTHEAST WYOMING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, May 23, 2:16 PM MDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED TIME
NATIONAL WEATHER SERVICE CHEYENNE WY
216 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     HAIL             5 SE CHEYENNE           41.09N 104.72W
05/23/2008  M1.00 INCH       LARAMIE            WY   TRAINED SPOTTER

0159 PM     FUNNEL CLOUD     10 SE CHEYENNE          41.04N 104.66W
05/23/2008                   LARAMIE            WY   TRAINED SPOTTER

            SITED SOUTH OF ARCHER

0209 PM     HAIL             11 SE CHEYENNE          41.03N 104.64W
05/23/2008  E1.25 INCH       LARAMIE            WY   UTILITY COMPANY

            AT WATER TREATMENT PLANT

0210 PM     HAIL             5 SE CHEYENNE           41.09N 104.72W
05/23/2008  M1.00 INCH       LARAMIE            WY   TRAINED SPOTTER

&&
Local storm report, May 23, 3:16 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
316 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     TORNADO          12 NW CHEYENNE          41.27N 104.96W
05/23/2008                   LARAMIE            WY   TRAINED SPOTTER

            ON THE GROUND FOR ABOUT 5 MIN.

&&

BCHAPMAN
Local storm report, May 23, 4:00 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
400 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             7 E WHEATLAND           42.05N 104.82W
05/23/2008  M1.00 INCH       PLATTE             WY   TRAINED SPOTTER

            SIZED FROM PEA TO QUARTER. ABOUT ONE INCH OF RAIN. GROUND
            COVERED WITH HAIL

&&

BCHAPMAN
Local storm report, May 23, 4:09 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
409 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TORNADO          7 E WHEATLAND           42.05N 104.82W
05/23/2008                   PLATTE             WY   PUBLIC

            GOLFBALL SIZED HAIL ALSO.

&&

BCHAPMAN
Local storm report, May 23, 4:10 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
410 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             1 S WHEATLAND           42.04N 104.96W
05/23/2008  E0.88 INCH       PLATTE             WY   LAW ENFORCEMENT

&&

EISE
Local storm report, May 23, 4:20 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
420 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TORNADO          12 NNW CHEYENNE         41.31N 104.88W
05/23/2008                   LARAMIE            WY   LAW ENFORCEMENT

            TORNADO WEST OF INTERSTATE 25 TRACKED FROM MILE MARKER 25
            TO 39 FROM 315 PM THROUGH 400 PM MDT.

&&

EISE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:58 PM MDTTornado WarningCYSLaramie32 min
May 22, 8:28 PM MDTTornado WarningCYSLaramie32 min
May 22, 9:06 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie39 min
May 22, 10:56 PM MDTAreal Flood WarningCYSPlatte18 hr
May 23, 1:28 PM MDTSevere Thunderstorm WarningCYSLaramie47 min
May 23, 2:00 PM MDTTornado WarningCYSLaramie45 min
May 23, 2:34 PM MDTSevere Thunderstorm WarningCYSLaramie26 min
May 23, 2:39 PM MDTSevere Thunderstorm WarningCYSLaramie37 min
May 23, 3:14 PM MDTTornado WarningCYSLaramie28 min
May 23, 3:22 PM MDTSevere Thunderstorm WarningCYSPlatte53 min
May 23, 3:40 PM MDTTornado WarningCYSLaramie, Platte50 min
May 23, 4:05 PM MDTTornado WarningCYSPlatte25 min
May 23, 4:25 PM MDTSevere Thunderstorm WarningCYSPlatte65 min
May 23, 4:30 PM MDTSevere Thunderstorm WarningCYSPlatte45 min
May 23, 5:07 PM MDTSevere Thunderstorm WarningCYSNiobrara53 min
May 23, 5:10 PM MDTAreal Flood WarningCYSConverse, Goshen, Niobrara, Platte2 hr
May 23, 5:21 PM MDTTornado WarningCYSPlatte24 min
May 23, 5:40 PM MDTTornado WarningCYSGoshen19 min
May 23, 5:45 PM MDTSevere Thunderstorm WarningCYSPlatte13 min
May 23, 5:53 PM MDTTornado WarningCYSPlatte13 min

Nearby

Tornado Warnings in Wyoming, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.